# SDR CA160106012

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Discharged
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G FOUND BATTERIES DEAD.  BATTERIES WHERE DATED OCT 2019.  BATTERIES REPLACED AND UNIT TESTED. ELT STILL HAD NO OUTPUT POWER ON 121.5 MHZ, 243.0 MHZ OR 406 MHZ.  INDICATION LIGHT ON FRONT OF UNIT INDICATED THAT THE UNIT WAS OPERATING. UNIT REMOVED FROM SERVICE.
